Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
J Korean Neurol Assoc. 2017 Nov;35(4):235-236. Korean. Case Report. https://doi.org/10.17340/jkna.2017.4.11
Kim H , Lim CW , Kim IS , Pyo SJ , Kim MJ , Park YM , Koh SB .
Department of Neurology, Korea University Guro Hospital, Seoul, Korea. Parkinson@korea.ac.kr
Abstract

Impulse control disorders including hypersexuality occur occasionally in Parkinson's disease, especially when treated with dopamine agonist. A 62-year-old male with Parkinson's disease was initially treated with rasagiline monotherapy and presented hypersexuality. After 8 weeks of discontinuation of the drug, his hypersexual behavior was significantly improved. To our knowledge, this is the first reported Asian case of a hypersexuality caused by rasagiline. Our observation emphasizes that patients and caregivers need to be educated on the possibility of hypersexuality resulting from rasagiline.

Copyright © 2019. Korean Association of Medical Journal Editors.